Alert archive / Michigan / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 113, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 21, 2006, 6:29 PM EDT for Berrien County, Michigan; LaPorte County, Indiana. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2006, 6:29 PM EDT (22:29 UTC)
- Expired
- Jun 21, 2006, 7:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties LaPorte County, IN, Berrien County, MI
The radar
The Northern Indiana radar (KIWX), 88 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:38 PM EDT | TSTM WND GST 78 | Michigan City, IN | |
| Jun 21, 6:40 PM EDT | TSTM WND DMG | Michigan City, IN | NUMEROUS TREES AND POWER LINES DOWN FROM MICHIGAN CITY TO LONG BEACH. |
| Jun 21, 6:40 PM EDT | TSTM WND GST 80 | Michigan City, IN | |
| Jun 21, 7:13 PM EDT | TSTM WND DMG | 2 Sw Michigan City, IN | NUMEROUS TREES AND LARGE LIMBS DOWN WITH SOME ROADS CLOSED. |
| Jun 21, 7:14 PM EDT | HAIL 0.5 | 9 E La Porte, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:06 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2000 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 212230
SVRIWX
INC091-MIC021-212330-
/O.NEW.KIWX.SV.W.0113.060621T2229Z-060621T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
629 PM EDT WED JUN 21 2006
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LA PORTE COUNTY IN NORTHWEST INDIANA
SOUTHERN BERRIEN COUNTY IN SOUTHWEST MICHIGAN
* UNTIL 730 PM EDT(630 PM CDT)
* AT 628 PM EDT(528 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES NORTHWEST OF LONG BEACH TO 17 MILES SOUTHWEST OF MICHIGAN
CITY...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF IN
MICHIGAN CITY TO PORTAGE...AND MOVING EAST AT 40 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
LONG BEACH...
TRAIL CREEK...MICHIGAN CITY...
SHOREWOOD-TOWER HILLS...
BRIDGMAN...LA PORTE...
BERRIEN SPRINGS...
BUCHANAN...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT WEDNESDAY
EVENING(1000 PM CDT WEDNESDAY EVENING) FOR NORTHERN INDIANA AND
SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.
LAT...LON 4188 8692 4154 8695 4153 8648 4177 8649
4177 8623 4206 8623
$$1 follow-up statement
000
WWUS53 KIWX 212253
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
652 PM EDT WED JUN 21 2006
INC091-MIC021-212330-
/O.CON.KIWX.SV.W.0113.000000T0000Z-060621T2330Z/
LA PORTE IN-BERRIEN MI-
652 PM EDT WED JUN 21 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM
EDT(630 PM CDT) FOR SOUTHERN BERRIEN AND NORTHERN LA PORTE
COUNTIES...
AT 648 PM EDT(548 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
THREE OAKS TO 4 MILES NORTH OF IN LA PORTE...OR ALONG A LINE
EXTENDING FROM 13 MILES WEST OF BUCHANAN TO 4 MILES NORTH OF IN LA
PORTE...AND MOVING EAST AT 40 MPH. THE MICHIGAN CITY COAST GUARD
STATION REPORTED A WIND GUST TO 78 MPH AT 538 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRIDGMAN...GALIEN...BARODA...BERRIEN SPRINGS...EAU CLAIRE AND NILES.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT WEDNESDAY
EVENING(1000 PM CDT WEDNESDAY EVENING) FOR NORTHERN INDIANA AND
SOUTHERN MICHIGAN AND NORTHWESTERN OHIO.
LAT...LON 4188 8692 4154 8695 4153 8648 4177 8649
4177 8623 4206 8623
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:55 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 21, 2:55 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 255 PM EDT WED JUN 21 2006 ...ACTIVE SEVERE WEATHER EVENING W/OUTBREAK OF SVR STORMS EXPECTED... .SHORT TERM... TONIGHT THROUGH THURSDAY NIGHT...AN EXTREMELY UNSTABLE AIRMASS WAS IN PLACE THIS AFTERNOON...JUST UPSTREAM OF THE FORECAST AREA. THE AIRMASS OVER NORTHERN INDIANA AND SURROUNDING AREAS HAS RECOVERED QUITE WELL FROM EARLIER CONVECTION. TEMPERATURES AT 18Z WERE NEAR 90 JUST UPSTREAM AND DEW POINTS 70 TO 75. MODIFIED RUC SOUNDING YIELDED CAPE OF OVER 5200 J/KG...AND 17Z LAPS CAPE NOT FAR BEHIND AT 4000-4500. HOWEVER...GIVEN EARLIER CANOPY OF MID TO UPPER LEVEL CLOUDS AND EARLIER CONVECTION...EXPECT INITIATION TIME TO BE SOMEWHAT LATER THAN EARLIER EXPECTED. ACARS SOUNDING FROM BMI INDICATED A SMALL CAP JUST BELOW 800 MB...ALSO SUGGESTING A LATER INITIATION TIME. THE 18Z ILX SOUNDING ALSO INDICATED A CAP. A WELL DEFINED VORT MAX ON WATER VAPOR SATELLITE WAS NEAR DSM AT 18Z...AND SHOULD REACH NW INDIANA/FAR SW LOWER MICHIGAN BY 04Z/MIDNIGHT EDT. EXPECT CONVECTION TO INTENSIFY ALONG AND AHEAD OF THIS SYSTEM. ONGOING FORECAST FOR SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND A POSSIBLE TORNADO APPEARS ON TRACK. THE POTENTIAL FOR SEVERE WEATHER WILL EXIST THURSDAY WITH THE FRONT/OUTFLOW BOUNDARIES IN THE AREA. ONCE AGAIN...BY AFTERNOON...DAYTIME HEATING WILL CAUSE THE AIRMASS TO BECOME EXTREMELY UNSTABLE. HOWEVER...WITH A LIGHTER WIND FIELD...POTENTIAL FOR LOCAL FLOODING EXISTS WITH SLOWER MOVING STORMS WELL INTO THURSDAY NIGHT. && .LONG TERM... FRIDAY THROUGH WEDNESDAY...HAVE KEPT THIS PERIOD DRY WITH TEMPERATURES A LITTLE BELOW NORMAL. STILL COULD BE SOME LINGERING CONVECTION FRIDAY MORNING...BUT KEPT FRIDAY DRY THIS PACKAGE AS NCEP MODELS SHOWING MIXED SOLUTIONS. MAIN FEATURE THIS PERIOD IS THE UPPER LEVEL RIDGE THAT BECOMES ESTABLISHED OVER THE SW CONUS. THE GFS AND ECMWF HAS SHOWN VARIOUS SOLUTIONS WITH THE STRENGTH AND PROGRESSION OF THE DOWNSTREAM TROF OVER THE GREAT LAKES. THE 12Z GFS WAS SHOWING A MUCH DIFFERENT PATTERN OVER SOUTHERN CANADA...WITH THE TROF AXIS SHIFTED WEST A GREAT DISTANCE FROM THE 00Z RUN. THE CANADIAN ENSEMBLES WERE 180 DEGREES OUT OF PHASE BETWEEN THE GFS. HOWEVER...THE GFS AND CANADIAN ENSEMBLE ANALOGS SHOWED A PATTERN CLOSE TO CLIMATOLOGY...SO WITH ALL CONSIDERED...KEPT THE FORECAST DRY WITH TEMPERATURES A LITTLE BELOW NORMAL. THIS WEEKEND SHOULD BE NOTICEABLY LESS HUMID AS COOL AND DRY AIR SPREADS INTO THE REGION. && .AVIATION... LATEST SFC ANALYSIS SHOWS COLD FRONT EXTENDING FROM CENTRAL MN DOWN THROUGH IA AND BACK INTO NE/KS WHILE A WARM FRONT HAS PUSHED UP NORTH OF BOTH SBN AND FWA. MAIN FEATURE TO KEY ON EXPECTED TO BE MID LEVEL DISTURBANCE AS LATEST WATER VAPOR IMAGERY ALONG WITH RUC ANALYSIS SHOWS VORT MAX OVER EASTERN IA WITH SPEED MAX MOVING UP INTO NORTHERN IL. EXPECT THIS TO INTERACT WITH SEVERAL CONVECTIVE BOUNDARIES LAID OUT OVER THE REGION...ALONG WITH A VERY UNSTABLE AIRMASS...TO TRIGGER TSRA DEVELOPMENT LATE THIS AFTERNOON INTO THE EVENING HOURS AND IMPACT BOTH TAF SITES. WILL INTRODUCE AS VCTS LATE THIS AFTERNOON BEFORE BRINGING PREVAILING -SHRA TO BOTH SITES...BUT STILL LEAVING CIGS VFR. EXACT TIMING STILL IN QUESTION BUT WILL BRING IN A 1 HR TEMPO GROUP FOR TSRA TO INDICATE TREND EXPECTED. CANNOT RULE OUT ADDL MCS CONVECTION LATER TONIGHT BUT WILL WAIT FOR THIS TO UNFOLD AND LEAVE OUT OF TAFS FOR NOW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && AVIATION...LOGSDON SHORT TERM/LONG TERM....SKIPPER
Hazardous weather outlook, Jun 21, 10:39 AM EDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1039 AM EDT WED JUN 21 2006 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-221445- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 939 AM CDT WED JUN 21 2006 /1039 AM EDT WED JUN 21 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...REST OF TODAY AND TONIGHT THERE IS A MODERATE RISK FOR FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY CONCERNS WITH AN ISOLATED TORNADO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT. THERE IS A SLIGHT RISK FOR THESE STORMS TO BECOME SEVERE. DAMAGING WIND AND LARGE HAIL ARE THE PRIMARY CONCERNS. THERE IS ALSO THE POTENTIAL FOR LOCALIZED FLOODING FROM THE STRONGER STORMS THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY LATE AFTERNOON INTO TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-221445- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 1039 AM EDT WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. STRONG WINDS AND LARGE HAIL ARE THE PRIMARY CONCERNS WITH THESE STORMS. WIND AND WAVES WILL BE HIGHER IN AND NEAR THUNDERSTORMS. THERE IS ALSO AN INCREASED RISK OF RIP CURRENTS TODAY WITH THE MOVEMENT OF SQUALL LINES ACROSS LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. THERE IS A SLIGHT RISK THAT THESE STORMS COULD BECOME SEVERE. WIND AND WAVES WILL BE HIGHER IN AND NEAR THUNDERSTORMS. THERE IS AN INCREASED RISK OF RIP CURRENTS ON THURSDAY WITH THE MOVEMENT OF SQUALL LINES ACROSS LAKE MICHIGAN. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jun 21, 5:55 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 PM EDT WED JUN 21 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 W HUNTINGTON 40.88N 85.54W
06/21/2006 M0.75 INCH HUNTINGTON IN AMATEUR RADIOLocal storm report, Jun 21, 5:56 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL CENTREVILLE 41.92N 85.53W
06/21/2006 M1.00 INCH ST. JOSEPH MI TRAINED SPOTTER
&&
ASTEVENSLocal storm report, Jun 21, 5:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
558 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 1 N GOSHEN 41.59N 85.84W
06/21/2006 E0.50 INCH ELKHART IN TRAINED SPOTTER
&&
ASTEVENSLocal storm report, Jun 21, 6:06 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
606 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 S HUNTINGTON 40.82N 85.51W
06/21/2006 M0.25 INCH HUNTINGTON IN TRAINED SPOTTER
&&
ASTEVENSLocal storm report, Jun 21, 6:09 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
609 PM EDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 4 N COLDWATER 42.00N 85.00W
06/21/2006 E0.25 INCH BRANCH MI AMATEUR RADIO
ESTIMATED 40 MPH WINDS
&&
ASTEVENSLocal storm report, Jun 21, 6:16 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
616 PM EDT WED JUN 21 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 2 NE STURGIS 41.82N 85.39W
06/21/2006 M0.88 INCH ST. JOSEPH MI AMATEUR RADIOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 4:33 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 57 min |
| Jun 21, 4:57 PM EDT | Severe Thunderstorm Warning | IWX | Hillsdale | 63 min |
| Jun 21, 5:05 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Saint Joseph | 55 min |
| Jun 21, 5:10 PM EDT | Tornado Warning | IWX | Hillsdale | 65 min |
| Jun 21, 5:15 PM EDT | Severe Thunderstorm Warning | IWX | Branch | 60 min |
| Jun 21, 5:28 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 62 min |
| Jun 21, 6:10 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Hillsdale | 65 min |
| Jun 21, 2:00 AM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash | 33 min |
| Jun 21, 3:33 AM EDT | Severe Thunderstorm Warning | IWX | Grant | 57 min |
| Jun 21, 5:15 PM EDT | Severe Thunderstorm Warning | IWX | Marshall, Saint Joseph | 30 min |
| Jun 21, 5:34 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash | 56 min |
| Jun 21, 5:38 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 31 min |
| Jun 21, 6:13 PM EDT | Special Marine Warning | IWX | 62 min | |
| Jun 21, 6:18 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Wells | 57 min |
| Jun 21, 6:37 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 38 min |
| Jun 21, 7:00 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 60 min |
| Jun 21, 7:14 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart | 61 min |
| Jun 21, 7:23 PM EDT | Severe Thunderstorm Warning | IWX | LaGrange | 67 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2006Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.